Narrow Results Clear All
Search results for "Medication Errors/Preventable Adverse Drug Events"
- Culture of Safety
- Medication Errors/Preventable Adverse Drug Events
- Psychological and Social Complications
Cases & Commentaries
- Web M&M
Audrey Lyndon, PhD, RN, and Stephanie Lim, MD; June 2019
During surgery for a forearm fracture, a woman experienced a drop in heart rate to below 50 beats per minute. As the consultant anesthesiologist had stepped out to care for another patient, the resident asked the technician to draw up atropine for the patient. When the technician returned with an unlabeled syringe without the medication vial, the resident was reluctant to administer the medication, but did so without a double check after the technician insisted it was atropine. Over the next few minutes, the patient's blood pressure spiked to 250/135 mm Hg.
Audiovisual > Meeting/Conference Proceedings
2005 Annual Patient Safety and Health Information Technology Conference: Making the Health Care System Safer through Implementation and Innovation.
Agency for Healthcare Research and Quality. June 6-10, 2005.
The Agency for Healthcare Research and Quality (AHRQ) hosted the 2005 Annual Patient Safety and Health Information Technology Conference. Transcripts and slide presentations are available from the five-day event.